Journal article icon

Journal article

DETERMINANT REPRESENTATION FOR CORRELATION-FUNCTIONS OF SPIN-1/2-XXX AND SPIN-1/2-XXZ HEISENBERG MAGNETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02099470

Authors


IZERGIN, A More by this author
KOREPIN, V More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
174
Issue:
1
Pages:
191-214
Publication date:
1995-11-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:e30d842e-7de5-42af-943e-23433418dec8
Source identifiers:
199373
Local pid:
pubs:199373

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP